JAAPA CME Post-Test August 2018

Understanding Osteosarcomas
This activity reviews the cause, clinical presentation, diagnostic methods, and management of osteosarcoma, the most common primary bone tumor and third most common cancer among children and adolescents.

Alopecia Due to High Androgen Index Contraceptives
Adverse reactions to hormonal contraceptives are a common patient concern. Alopecia, an adverse reaction to androgen activity caused by the progestin component of hormonal contraceptives, can cause considerable psychosocial distress for women. This activity discusses how to identify the level of androgen activity in certain progestins, how increased androgen activity can lead to hair loss, and alternatives for patients experiencing androgenic alopecia due to high androgen index contraceptives.

AAPA offers no returns or refunds for online CME activities purchased via the AAPA store. All sales are final.